EconPapers    
Economics at your fingertips  
 

Explicit Formulas Involving -Euler Numbers and Polynomials

Serkan Araci, Mehmet Acikgoz and Jong Jin Seo

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We deal with -Euler numbers and -Bernoulli numbers. We derive some interesting relations for -Euler numbers and polynomials by using their generating function and derivative operator. Also, we derive relations between the -Euler numbers and -Bernoulli numbers via the -adic -integral in the -adic integer ring.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/298531.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/298531.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:298531

DOI: 10.1155/2012/298531

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:298531